본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Two Cases of Allopurinol hypersensitivity syndrome

Park, Min Woo   Kim, Sang Seok   Lee, Jong Ju  
  • 초록

    Allopurinol hypersensitivity syndrome typically occurs in persons with preexisting renal failure, weeks to months after allopurinol is begun, the patient develops a generalized rash that often evolves to exfoliative erythroderma. Associated with the dermatitis is fever, leukocytosis, hepatitis, typically worsening of renal function. Two patients developed erythematous skin rash one month and 15 days, respectively, after allopurinol therapy. They were treated with high dose prednisolone for three weeks, but one patient died to pneumonia and sepsis, and the other patient improved and followed up.


  • 주제어

    Allopurinol hypersensitivity syndrome.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기